Gustavo Bergantiños


Research Papers:

·        Minimum cost spanning tree problems with multiple sources: the folk rule (with Y. Chun and L. Lorenzo).

·        One-way and two way cost allocation in hub network problems (with J.J. Vidal-Puga)

·        Individually Rational Rules for the Division Problem when the Number of Units to be Allotted is Endogeneous (with J. Massó and A. Neme).

·        How to apply penalties for avoiding delays in projects (with L. Lorenzo).

·        Cooperative and axiomatic approaches to the knapsack allocation problem (with R.P. Arribillaga).

·        On societies choosing social outcomes, and their memeberships: internal stability and consistency (with J. Massó and A. Neme).

 

Published papers

-      G. Bergantiños, A. Valencia-Toledo, J.J. Vidal-Puga (2017). "Hart and Mas-Colell consistency in PERT problems". Discrete Applied Mathematics forthcoming.

-      G. Bergantiños, J. Massó, A. Neme (2017). "On societies choosing social outcomes, and their membership: strategy-proofness". Social Choice and Welfare 48: 857-875.

-      G. Bergantiños, J. González-Díaz, A.M. González-Rueda, M.P. Fernández de Córdoba (2017). "Loss allocation in energy transmission networks". Games an Economic Behavior 102: 69-97.

-      G. Bergantiños, J.D. Moreno-Ternero (2016). "A new rule for  the problem of sharing the revenue from museum passes" Operations Research Letters 44:208-211.

-      G. Bergantiños, J.J. Vidal-Puga (2015). "Characterization of monotonic rules in minimum cost spanning tree problems". International Journal of Game Theory 44: 835-868.

-      G. Bergantiños, I. Moreno de Barreda, J. Massó, A. Neme (2015). "Stable partitions in many division problems: the proportional and the sequential dictator solutions". Theory and Decision 79: 227-250.

-      S. Kim, G. Bergantiños, Y. Chun (2015). "The separability principle in single-peaked economies with participation constraints". Mathematical Social Sciences 78: 69-75.

-      G. Bergantiños, M. Gómez-Rúa (2015). "An axiomatic approach in minimum cost spanning tree problems with groups". Annals of Operations Research 225: 45-63.

-      G. Bergantiños, J.D. Moreno-Ternero (2015). "The axiomatic approach to the problem of sharing the revenue from bundled pricing" Games and Economic Behavior 89: 78-92.

-      G. Bergantiños, J. Massó, A. Neme (2015). "The division problem under constraints". Games and Economic Behavior 89: 56-77.

-      G. Bergantiños, R. Martínez (2014). "Cost allocation in asymmetric trees". European Journal of Operational Research 237: 975-987.

-      G. Bergantiños, M. Gómez-Rúa, N. Llorca, M. Pulido, J. Sánchez-Soriano (2014) “A new rule for source connection problems”. European Journal of Operational Research 234: 780-788.

-      G. Bergantiños, J. Massó, A. Neme (2012). "The division problem with voluntary participation". Social Choice and Welfare 38: 371-406.

-      G. Bergantiños, M. Gómez-Rúa, N. Llorca, M. Pulido, J. Sánchez-Soriano (2012). "A cost allocation rule for k-hop minimum cost spanning tree problems". Operations Research Letters 40: 52-55.

-      G. Bergantiños, J. Massó, A. Neme (2012). "The division problem with maximal capacity constraints". SERIEs 3: 29-57.

-      G. Bergantiños, J.J. Vidal-Puga (2011). "The folk solution and Boruvka's algorithm in minimum cost spanning tree problems". Discrete Applied Mathematics 159: 1279-1283.

-      G. Bergantiños, L. Lorenzo, S. Lorenzo-Freire (2011). "New characterizations of the constrained equal awards rule in multi-issue allocation situations". Mathematical Methods of Operations Research 74: 311-325.

-      G. Bergantiños, L. Lorenzo, S. Lorenzo-Freire (2011). A generalization of obligation rules for minimum cost spanning tree problems”. European Journal of Operational Research 211: 122-129.

-      G. Bergantiños, A. Kar (2010). "On obligation rules for minimum cost spanning tree problems". Games and Economic Behavior 69: 224-237.

-      G. Bergantiños, L. Lorenzo, S. Lorenzo-Freire (2010). “The family of cost monotonic and cost additive rules in minimum cost spanning tree problems”. Social Choice and Welfare 34: 695-710.

-      G. Bergantiños, M. Gómez-Rúa (2010). "Minimum cost spanning tree problems with groups". Economic Theory 43: 227-262.

-      G. Bergantiños, L. Lorenzo, S. Lorenzo-Freire (2010). “A characterization of the proportional rule in multi issue allocation situations”. Operations Research Letters 38: 17-19.

-      G. Bergantiños, J.J. Vidal-Puga (2010). "Realizing fair outcomes in minimum cost spanning tree problems through non-cooperative mechanisms". European Journal of Operational Research 201: 811-820.

-      G. Bergantiños, J.J. Vidal-Puga (2009). "A value for PERT problems". International Game Theory Review 11 (4): 419-436.

-      G. Bergantiños, J.J. Vidal-Puga (2009). "Additivity in minimum cost spanning tree problems". Journal of Mathematical Economics 45: 38-42.

-      G. Bergantiños, J.J. Vidal-Puga (2008). "On some properties of cost allocation rules in minimum cost spanning tree problems". AUCO Czech Economic Review 2: 251-267.

-      G. Bergantiños, L. Lorenzo (2008). “Non cooperative cost spanning tree problems with budget restrictions”. Naval Research Logistics 55: 747-757.

-      D. Berga, G. Bergantiños, J. Massó, A. Neme (2008). On two basic properties of equilibria of voting with exit". Economics Bulletin 4 (21): 1-9.

-      G. Bergantiños, S. Lorenzo-Freire (2008). "A characterization of optimistic weighted Shapley rules in minimum cost spanning tree problems". Economic Theory 35: 523-538.

-      G. Bergantiños, L. Lorenzo (2008). “The equal award principle in problems with constraints and claims”. European Journal of Operational Research 188: 224-239.

-      G. Bergantiños, S. Lorenzo-Freire (2008). "Optimistic weighted Shapley rules in minimum cost spanning tree problems". European Journal of Operational Research 185: 289-298.

-      G. Bergantiños, J.J. Vidal-Puga (2007). "The optimistic TU game in minimum cost spanning tree problems". International Journal of Game Theory 36: 223-239.

-      G. Bergantiños, J.J. Vidal-Puga (2007). "A fair rule in minimum cost spanning tree problems". Journal of Economic Theory 137: 326-352.

-      D. Berga, G. Bergantiños, J. Massó, A. Neme (2007). "An undominated Nash equilibrium in voting by committees with exit". Mathematical Social Sciences 54: 152-175.

-      G. Bergantiños, B. Casas-Méndez, G. Fiestras-Janeiro, J. Vidal-Puga (2007). "A solution for bargaining problems with coalition structure". Mathematical Social Sciences 54: 35-58.

-      D. Berga, G. Bergantiños, J. Massó, A. Neme (2006). "On exiting after voting". International Journal of Game Theory 34: 33-54.

-      G. Bergantiños, J.J. Vidal-Puga (2006) "Additive rules in discrete allocation problems". European Journal of Operational Research 172: 971-978.

-      G. Bergantiños, J.J. Vidal-Puga (2005). "The consistent coalitional value". Mathematics of Operations Research 30: 832-851.

-      G. Bergantiños, L. Lorenzo (2005). "Optimal equilibria in the non-cooperative game associated with cost spanning tree problems". Annals of Operations Research 137: 101-115.

-      D. Berga, G. Bergantiños, J. Massó, A. Neme (2004). "Stability and voting by committees with exit". Social Choice and Welfare 23: 229-247.

-      G. Bergantiños, L. Lorenzo (2004). "A non-cooperative approach to the cost spanning tree problem". Mathematical Methods of Operations Research 59: 393-403.

-      G. Bergantiños, J.J. Vidal-Puga (2004). "Additive rules in bankruptcy problems and other related problems". Mathematical Social Sciences 47: 87-101.

-      J.J. Vidal-Puga, G. Bergantiños (2003). "An implementation of the Owen value". Games and Economic Behavior 44: 412-427.

-      G. Bergantiños, J. Massó (2002). "The Chi-Compromise value for non-transferable utility games". Mathematical Methods of Operations Research 56: 269-286.

-      G. Bergantiños, E. Sánchez (2002). "How to distribute costs associated with a delayed project". Annals of Operations Research 109: 159-174.

-      G. Bergantiños, E. Sánchez (2002). "NTU PERT Games". Operations Research Letters 30: 130-140.

-      G. Bergantiños, E. Sánchez (2002). "The proportional rule for problems with constraints and claims". Mathematical Social Sciences 43: 225-249.

-      G. Bergantiños, L. Méndez-Naya (2001). "Additivity in bankruptcy problems and in allocation problems". Spanish Economic Review 3: 223-229.

-      G. Bergantiños, E. Sánchez (2001). "Weighted Shapley values for games in characteristic function form".  TOP 9: 55-67.

-      G. Bergantiños, L. Méndez-Naya (2000). "Implementation of the τ-value". TOP 8: 31-41.

-      G. Bergantiños, B. Casas-Méndez, M. Vázquez-Brage (2000). "A non cooperative bargaining procedure generalizaing the Kalai-Smorodinsky bargaining solution to NTU games". International Game Theory Review 2: 273-286.

-      E. Sánchez, G. Bergantiños (1999). "Coalitional values and generalized characteristic functions". Mathematical Methods of Operations Research 49: 413-433.

-      E. Sánchez, G. Bergantiños (1997). "On values for generalized characteristic functions". O. R. Spektrum 19: 229-234.

-      G. Bergantiños, J. Massó (1996). "Notes on a new compromise value: the χ-value". Optimization 38: 277-286.

-      G. Bergantiños, F. Carreras, I. García-Jurado (1993). "Cooperation when Some Players are Incompatible". Mathematical Methods of Operations Research 38: 187-201.

-      G. Bergantiños, I. García-Jurado (1991). "A Note on Equalization in Extensive Form Games". Games and Economic Behavior 3: 157-162.

 

Published papers (in Spanish)

-      G. Bergantiños, J. M. da Rocha, P. Polomé (2002). "La investigación española en economía, 1995-1999". Investigaciones Económicas XXVI: 373-392.

-      M.J. García-Rodríguez, G. Bergantiños (2001). "Los componentes del valor de la marca: una aplicación empírica en el segmento alto del mercado automovilístico". Revista europea de dirección y economía de la empresa 10 (2): 161-178.

-      J.N. Alonso,  G. Bergantiños, G. Fiestras, M.C. Iglesias, M.C. Rodríguez, A. Saavedra, E. Sánchez, E. Sanmartín y A. Verdejo (2000). "Un estudio sobre el rendimiento académico en las asignaturas de Matemáticas y Estadística en las licenciaturas de Economía y Administración y Dirección de Empresas". Mol 8: 17-20.

-      G. Bergantiños, I. García-Jurado (1995). "Estudio comparativo de diversas funciones características asociadas a un juego en forma normal". Investigaciones Económicas XIX: 127-138.